Skip to Content
Home > Wellness > Health Library > Medicines That Can Cause Tinnitus
Browse and register for related classes.
Many prescription and nonprescription medicines can cause
ringing in the ears (tinnitus). A few examples are:
If ringing in the ears occurs after you have taken a medicine:
ByHealthwise StaffPrimary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency MedicineSpecialist Medical ReviewerH. Michael O'Connor, MD - Emergency Medicine
Current as ofMay 27, 2016
Current as of:
May 27, 2016
William H. Blahd, Jr., MD, FACEP - Emergency Medicine & H. Michael O'Connor, MD - Emergency Medicine
To learn more about Healthwise, visit Healthwise.org.
© 1995-2016 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
Feeling under the weather?
Use our interactive symptom checker to evaluate your symptoms and determine appropriate action or treatment.
250 Pleasant Street
Concord, NH 03301
Share Feedback and Questions
View Quality Data
© 2017 Concord Hospital